# SDR ABXA9900352

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5752 · Aileron Tabs
- Part: Control Tab
- Part number: 5910047501
- Condition: Delaminated
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT AILERON CONTROL TAB DELAMINATED.  REPLACED LEFT AILERON CONTROL TAB IAW DC9 MM 27-10-2.
